# SDR UPS96520618

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FLOORBEAM BS 310.5, LBL 25-30, FOUND TO HAVE CORROSION AROUND NUT CLIP.  REMOVED CORROSION BY CUTTING OUT DAMAGE AREA.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS.  ALODINED AND PRIMED REPAIR IAW EWO 9 6-4068.
